# SDR DLM88992825

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Nr 1 Engine
- Part time: 21,852 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO GRR, GOT LEFT ENG OIL STRAINER CLOG MSG.  PERFORMED POM PROCEDURES, LIGHT DID NOT EXTINGUISH.  PERFORMED POM PROCEDURES AND SHUT LEFT ENG DOWN AND DECLARED EMERGENCY.  FOUND CARBON IN FILTER.  REPLACED AND PERFORMED ENGINE RUN-UP, NO ADDITIONAL CARBON FOUND.
